# SDR 05FDEA03246

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 50,364 hours, 35,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK STA 600-620 AT LBL 45 IS CORRODED.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED SEAT TRACK REPAIR AT STA 590-690 ON LBL45 ALL IAW FX B727-200 SRM 53-10-5, 51-3-2 AND 51-10-2.
